# SDR FDEA202009182251

- Difficulty date: September 18, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 68,445 hours, 25,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407619
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT LOWER COVE PANEL HAS EVIDENCE OF A CRACK ON INBOARD SIDE INBOARD MAIN TRACK ATTACH POINT TO SLAT REMOVED.  FABRICATED AND INSTALLED NEW COVE PANEL, IAW B757 SRM 51-40-02, 51-40-05 AND BOEING DWG 114N4076 REV C.  PERFORMED SATISFACTORY OPERATIONS CHECK, IAW B757 AMM 27-81-02-4 FIG 401.
